# SDR 2006UALA01985

- Difficulty date: October 14, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Aircraft time: 42,848 hours, 15,648 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Out Of Position
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LANYARD HANGING OUT OF DOOR 1L AFTER CLOSING.    STOWED LANYARD ON SLIDE.
